{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,19]],"date-time":"2026-07-19T07:53:18Z","timestamp":1784447598050,"version":"3.55.0"},"reference-count":10,"publisher":"Elsevier BV","issue":"2","license":[{"start":{"date-parts":[[2017,4,1]],"date-time":"2017-04-01T00:00:00Z","timestamp":1491004800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian Journal of Tuberculosis"],"published-print":{"date-parts":[[2017,4]]},"DOI":"10.1016\/j.ijtb.2016.06.002","type":"journal-article","created":{"date-parts":[[2016,12,15]],"date-time":"2016-12-15T18:00:31Z","timestamp":1481824831000},"page":"144-146","source":"Crossref","is-referenced-by-count":5,"title":["Anaphylaxis to rifampicin and pyrazinamide in a child with tuberculous meningitis: A case report"],"prefix":"10.1016","volume":"64","author":[{"given":"Gulnaz","family":"Nadri","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sunil","family":"Taneja","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Varinder","family":"Singh","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Purvi","family":"Mittal","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.ijtb.2016.06.002_bib0005","doi-asserted-by":"crossref","first-page":"75","DOI":"10.1016\/j.jemermed.2011.05.052","article-title":"Phenytoin-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a case report from the emergency department","volume":"44","author":"Oelze","year":"2013","journal-title":"J Emerg Med"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0010","doi-asserted-by":"crossref","first-page":"183","DOI":"10.4168\/aair.2014.6.2.183","article-title":"A case of serum sickness-like reaction and anaphylaxis-induced simultaneously by rifampicin","volume":"6","author":"Kim","year":"2014","journal-title":"Allergy Asthma Immunol Res"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0015","doi-asserted-by":"crossref","first-page":"115","DOI":"10.1093\/jac\/3.2.115","article-title":"Adverse reaction to Rifampicin in anti-tubercular regimen","volume":"3","author":"Girling","year":"1977","journal-title":"J Antimicrob Chemother"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0020","first-page":"509","article-title":"Anaphylactic shock after re-administration of rifampicin: a case report","volume":"50","author":"Chiang","year":"1992","journal-title":"Zhonghua Yi Xue Za Zhi (Taipei)"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0025","first-page":"1167","article-title":"Manifestations of rifampicin-induced hypersensitivity","volume":"32","author":"Fenniche","year":"2003","journal-title":"Presse Med"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0030","doi-asserted-by":"crossref","first-page":"361","DOI":"10.1097\/00005792-199911000-00001","article-title":"Hypersensitivity reactions to rifampin. Pathogenetic mechanisms, clinical manifestations, management strategies, and review of the anaphylactic-like reactions","volume":"78","author":"Martinez","year":"1999","journal-title":"Medicine"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0035","first-page":"38","article-title":"Isoniazid induced anaphylactic reaction","author":"Gupta","year":"1991","journal-title":"Indian J Tuberc"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0040","doi-asserted-by":"crossref","first-page":"209","DOI":"10.1159\/000327537","article-title":"Pyrazinamide-induced anaphylaxis: diagnosed by skin test and successful desensitization","volume":"157","author":"Bavbek","year":"2012","journal-title":"Int Arch Allergy Immunol"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0045","doi-asserted-by":"crossref","first-page":"854","DOI":"10.1097\/SMJ.0b013e3180f60a57","article-title":"Life-threatening, multiple hypersensitivity reactions induced by rifampicin in one patient with pulmonary tuberculosis","volume":"100","author":"Luzzati","year":"2007","journal-title":"South Med J"},{"key":"10.1016\/j.ijtb.2016.06.002_bib0050","doi-asserted-by":"crossref","first-page":"336","DOI":"10.1016\/j.aller.2009.05.006","article-title":"Rapid oral tolerance induction to isoniazid and pyrazinamide and controlled administration of ethambutol: clinical case","volume":"37","author":"Rodrigues Carvalho","year":"2009","journal-title":"Allergol Immunopathol"}],"container-title":["Indian Journal of Tuberculosis"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S001957071530007X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S001957071530007X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2018,9,5]],"date-time":"2018-09-05T20:29:32Z","timestamp":1536179372000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S001957071530007X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,4]]},"references-count":10,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2017,4]]}},"alternative-id":["S001957071530007X"],"URL":"https:\/\/doi.org\/10.1016\/j.ijtb.2016.06.002","relation":{},"ISSN":["0019-5707"],"issn-type":[{"value":"0019-5707","type":"print"}],"subject":[],"published":{"date-parts":[[2017,4]]}}}